Alert archive / Washington / High Wind Warnings in 2009
High Wind Warning 2, NWS Seattle, WA
NWS Seattle, WA issued this high wind warning at Oct 30, 2009, 9:18 AM PDT. It took effect at Oct 30, 2009, 2:00 PM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2009, 9:18 AM PDT (16:18 UTC)
- In effect from
- Oct 30, 2009, 2:00 PM PDT
- Expired
- Oct 31, 2009, 12:00 AM PDT
- In force
- 10 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSEW 301618 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 918 AM PDT FRI OCT 30 2009 ...A COLD FRONT WILL BRING WINDY CONDITIONS TO PORTIONS OF WESTERN WASHINGTON LATE TODAY THROUGH EARLY SATURDAY MORNING... WAZ514-301730- /O.CAN.KSEW.WI.Y.0013.091031T0000Z-091031T0900Z/ EASTERN STRAIT OF JUAN DE FUCA- 918 AM PDT FRI OCT 30 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WIND ADVISORY. $$ WAZ515-310030- /O.UPG.KSEW.WI.Y.0013.091031T0000Z-091031T0900Z/ /O.NEW.KSEW.HW.W.0002.091030T2100Z-091031T0700Z/ WESTERN STRAIT OF JUAN DE FUCA- 918 AM PDT FRI OCT 30 2009 ...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT FOR LAND AREAS ADJACENT TO THE WESTERN STRAIT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT. STRONG SOUTH WINDS WILL DEVELOP THIS AFTERNOON OVER LAND AREAS ADJACENT TO THE WESTERN STRAIT OF JUAN DE FUCA. WIND SPEEDS ARE EXPECTED TO PEAK BETWEEN 6 AND 11 PM...WHEN SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DESTROY PROPERTY. && $$ WAZ001-503-506-507-510-310030- /O.CON.KSEW.WI.Y.0013.091031T0000Z-091031T0900Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- EVERETT AND VICINITY-ADMIRALTY INLET AREA- 918 AM PDT FRI OCT 30 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY. STRONG WINDS WILL DEVELOP AHEAD OF AND ALONG A COLD FRONT THAT WILL PASS THROUGH WESTERN WASHINGTON EARLY SATURDAY MORNING. AREAS NORTH OF SEATTLE ARE EXPECTED TO EXPERIENCE THE STRONGEST WIND SPEEDS. SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS TO 55 MPH WILL BE POSSIBLE BEGINNING LATE THIS AFTERNOON AND EASING BEHIND THE COLD FRONT EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES...SHOULD BE ALERT FOR SUDDEN...STRONG CROSS WINDS. && $$
2 follow-up statements
000 WWUS76 KSEW 302222 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 322 PM PDT FRI OCT 30 2009 ...A COLD FRONT WILL BRING WINDY CONDITIONS TO PORTIONS OF WESTERN WASHINGTON LATE TODAY THROUGH EARLY SATURDAY MORNING... WAZ515-310600- /O.CON.KSEW.HW.W.0002.000000T0000Z-091031T0700Z/ WESTERN STRAIT OF JUAN DE FUCA- 322 PM PDT FRI OCT 30 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. SOUTH WINDS WILL INCREASE AND BECOME STRONG BY EARLY THIS EVENING OVER LAND AREAS ADJACENT TO THE WESTERN STRAIT OF JUAN DE FUCA. WIND SPEEDS ARE EXPECTED TO PEAK BETWEEN 6 AND 11 PM...WHEN SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES... AND DESTROY PROPERTY. && $$ WAZ001-503-506-507-510-310600- /O.CON.KSEW.WI.Y.0013.091031T0000Z-091031T0900Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- EVERETT AND VICINITY-ADMIRALTY INLET AREA- 322 PM PDT FRI OCT 30 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY. SOUTH WINDS WILL INCREASE THROUGH EARLY THIS EVENING. AREAS NORTH OF SEATTLE ARE EXPECTED TO EXPERIENCE THE STRONGEST WIND SPEEDS. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 TO 55 MPH ARE EXPECTED THIS EVENING. WIND SPPEDS WILL EASE BEHIND THE COLD FRONT EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES...SHOULD BE ALERT FOR SUDDEN...STRONG CROSS WINDS. && $$ HANER WEATHER.GOV/SEATTLE
000 WWUS76 KSEW 310413 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 913 PM PDT FRI OCT 30 2009 ...WINDY CONDITIONS OVER PORTIONS OF WESTERN WASHINGTON TONIGHT THROUGH EARLY SATURDAY MORNING... WAZ515-310700- /O.CON.KSEW.HW.W.0002.000000T0000Z-091031T0700Z/ WESTERN STRAIT OF JUAN DE FUCA- 913 PM PDT FRI OCT 30 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. STRONG SOUTH WINDS WILL CONTINUE OVER LAND AREAS ADJACENT TO THE WESTERN STRAIT OF JUAN DE FUCA. WIND SPEEDS ARE EXPECTED TO PEAK BETWEEN 9 AND 11 PM...WHEN SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES... AND DESTROY PROPERTY. && $$ WAZ001-503-506-507-510-310900- /O.CON.KSEW.WI.Y.0013.000000T0000Z-091031T0900Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- EVERETT AND VICINITY-ADMIRALTY INLET AREA- 913 PM PDT FRI OCT 30 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY. STRONG SOUTH WINDS OVER AREAS NORTH OF SEATTLE WILL REACH SUSTAINED SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 50 TO 55 MPH. WIND SPEEDS WILL EASE BEHIND THE COLD FRONT EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES...SHOULD BE ALERT FOR SUDDEN...STRONG CROSS WINDS. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Oct 30, 3:30 AM PDT, 5 hours 48 minutes earlier.
Area forecast discussion, Oct 30, 3:30 AM PDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
330 AM PDT FRI OCT 30 2009
.SYNOPSIS...A WARM FRONT JUST NORTH OF THE AREA WILL RESULT IN LIGHT
RAIN AT TIMES ACROSS THE AREA TODAY. HEAVIER RAIN AND LOCALLY WINDY
CONDITIONS WILL OCCUR TONIGHT AS THE STRONGEST PORTION OF THE
SYSTEM MOVES THROUGH WESTERN WASHINGTON. WEAK HIGH PRESSURE WILL
BUILD LATER SATURDAY AND SUNDAY. THE NEXT COLD FRONT IS EXPECTED TO
PUSH ACROSS THE AREA ON MONDAY.
&&
.SHORT TERM...A RELATIVELY MILD MORNING TO START OFF WITH AS WESTERN
WASHINGTON REMAINS IN THE WARM SECTOR OF THE FRONTAL SYSTEM. THE
MAIN WARM FRONT IS LOCATED OVER SRN B.C. THIS MORNING AND WILL
CONTINUE LIFTING NWD THROUGH THE DAY. WITH THE FLOW LIFTING N AND
THE FRONT STILL OFFSHORE...THE CHANCE FOR RAIN WILL LESSEN
ESPECIALLY FOR THE FAR S PORTION OF THE CWA. MODELS STILL KEEP LOW
QPF AROUND WITH MOS HANGING ONTO LOW CHANCE POPS SO THE CHANCE OF
RAIN REMAINS IN THE FORECAST FOR THE ENTIRE AREA. THE MOUNTAINS AND
N WILL HAVE THE BEST SHOT OF RAINFALL TODAY. THE CURRENT RADAR LOOPS
SHOWS BANDS OF LIGHT RAIN MOVING ACROSS MOST THE AREA THIS MORNING
BUT I SUSPECT MOST OF THIS ACTIVITY WILL BE N OF SEATTLE DURING THE
AFTERNOON.
THE COLD FRONT WILL REACH THE COAST EARLY THIS EVENING WITH THE FLOW
INCREASING AT ALL LEVELS. BY 03Z THE NAM-12 IS SHOWING 50-60 KT SW
WINDS DOWN TO 925 MB. THIS WILL DO TWO THINGS. THE FIRST WILL BE TO
ENHANCE OROGRAPHIC RAINFALL ACROSS SW FACING SLOPES OF THE CASCADES
AND OLYMPICS DURING THE EVENING HOURS. TOTAL RAINFALL AMOUNTS
TONIGHT LOOK TO BE AROUND 1-2 INCHES IN THE OLYMPICS AND
CASCADES...WITH LOCALLY 3 INCHES ACROSS SW FACING SLOPES. AT THIS
TIME...HYDRO FORECAST MODELS ARE NOT INDICATING FLOODING ON ANY AREA
RIVERS. HOWEVER...EXPECT SOME MINOR TO MODERATE RISES TONIGHT.
WINDY CONDITIONS WILL ALSO DEVELOP...ESPECIALLY FROM AROUND EVERETT
NORTHWARD. MESO MODELS DEVELOP A STRONG MESO LOW IN THE LEE OF THE
OLYMPICS BY EARLY EVENING WHICH INCREASES THE SLY GRADIENTS AND
SURFACE WINDS. THE MM5 AND NAM-12 BOTH SHOW A PERIOD OF SUSTAINED
WIND 30 TO 35 MPH ALONG THE STRAIT OF JUAN DE FUCA AND INLAND AREAS
ROUGHLY NORTH OF EVERETT. WITH 925 MB WINDS AS STRONG AS MODELS ARE
SHOWING...GUSTS TO AT LEAST 50 SEEMS LIKELY. WILL HOIST A WIND
ADVISORIES FOR THE ABOVE MENTIONED AREAS FOR STRONG WINDS AHEAD OF
ALONG THE FRONT THIS EVENING INTO THE EARLY MORNING HOURS SAT. FROM
PUGET SOUND SWD...EXPECT BREEZY WINDS IN THE 15 TO 25 MPH RANGE WITH
THE LOCATION OF THE MESO LOW HELPING TO CUT BACK THE SLY FLOW.
THE COLD FRONT PUSHES THROUGH EARLY SAT MORNING WITH RAIN TAPERING
TO SHOWERS. MODELS AGREE WELL IN DEVELOPING SURFACE RIDGING ALONG
THE COAST WITH THE FLOW CONDUCIVE FOR PUGET SOUND CONVERGENCE ZONE
DEVELOPMENT. THIS PATTERN IS IN PLACE SAT THROUGH SUN MORNING WITH
HIGHER POPS INDICATED FROM AROUND SEATTLE NWD WHERE THE CONVERGENCE
ZONE WILL MEANDER AROUND. SNOW LEVELS FALL TO AROUND 4500 FT ON SAT
AND DOWN TO 3500 FT SAT NIGHT. THERE COULD BE SOME MINOR SNOW
ACCUMULATIONS AT THE HIGHER PASSES...ESPECIALLY IF A CONVERGENCE
ZONE STALLS OUT OVER A PARTICULAR AREA. HIGH PRESSURE BUILDS ALOFT
ON SUN HOLDING OFF MOST THE PRECIP FOR A BRIEF PERIOD OF MAINLY DRY
WEATHER. LEFT SOME LOW POPS OVER THE N AND COAST IN CASE OF THE
FASTER TIMING OF THE NEXT FRONT.
.LONG TERM...A WEAK HIGH PRESSURE RIDGE WILL SHUNT MOST THE
APPROACHING WARM FRONTAL PRECIP N OF WA ON MON. HOWEVER...NRN AREAS
AND THE COAST COULD STILL GET BRUSHED WITH SOME LIGHT RAIN SO I
STUCK WITH THE LOW CHANCE POPS. MODELS BRING THE ASSOCIATED COLD
FRONT THROUGH ON MON WITH A BETTER SHOT OF RAIN FOR WESTERN
WASHINGTON. THIS FRONT WILL BE BREAKING DOWN A RIDGE WHICH WILL HELP
WEAKEN THE SYSTEM. THIS WILL LIKELY RESULT IN FAIRLY LOW QPF
AMOUNTS. AFTER THE MON SYSTEM...MODELS REMAIN RATHER INCONSISTENT
WITH THE GENERAL PATTERN. THE LATEST 00Z ECMWF SEEMS TO HAVE
FOLLOWED SUITE WITH THE LAST COUPLE RUNS OF THE GFS SHOWING A
TENDENCY TOWARD MORE RIDGING AND LESS WLY FLOW. THIS COULD RESULT IN
A PERIOD OF DRY WEATHER FROM TUE THROUGH THU. HOWEVER...PREVIOUS
RUNS HAVE SHOWN MUCH MORE WLY FLOW BRINGING SPLITTING SYSTEMS ACROSS
THE AREA. WILL NEED TO SEE SOME MORE MODEL RUNS BEFORE DRYING OUT
PARTS OF THE EXTENDED. THE CHANCE CLIMO POPS LOOK FINE AT THIS
POINT. MERCER
&&
.HYDROLOGY...A PLUME OF 2 INCH PRECIPITABLE WATER REMAINS AIMED INTO
CENTRAL B.C. THIS MORNING. MODELS KEEP THE HEAVIEST PORTION OF THE
MOISTURE PLUME WELL N OF WASHINGTON THROUGH TODAY WITH JUST SOME
LIGHT RAIN SKIRTING THE AREA AT TIMES. THE COLD FRONT WILL BRING A
PERIOD OF RAIN...HEAVY AT TIMES...TO THE CASCADES AND OLYMPICS THIS
EVENING...EASING DURING THE EARLY MORNING HOURS ON SAT. SW FACING
SLOPES WILL SEE THE HIGHEST AMOUNTS...GENERALLY 1-2 INCHES AND
LOCALLY 3 INCHES. NONE OF THE HYDRO MODELS SHOW THIS TO BE
SUFFICIENT TO CAUSE RIVER FLOODING AT THIS TIME. DO EXPECT MINOR TO
MODERATE RISES ON RIVERS...ESPECIALLY THE SKOKOMISH RIVER WHICH IS
HIGHLY SUSCEPTIBLE TO S/SW FLOW REGIMES. THE GOOD NEWS IS THAT THE
FRONT IS PROGRESSIVE AND PUSHES S OF THE CENTRAL CASCADES DURING THE
MORNING.
THE NEXT COLD FRONT WILL BRING A CHANCE OF RAIN TO THE AREA ON MON.
THIS SYSTEM LOOKS MUCH WEAKER WITH NO SIGNIFICANT THREAT TO RIVERS.
EXTENDED MODEL RUNS HAVE TRENDED DRIER IN THE TUE THROUGH THU TIME
FRAME BUT THIS IS NOT A GIVEN WITH SOME UNCERTAINTY IN THE EXTENDED.
FLOODING IS NOT EXPECTED ON AREA RIVERS AT THIS TIME. NO FLOODING IS
EXPECTED ON THE GREEN RIVER FOR THE NEXT WEEK.
MERCER
&&
.AVIATION...UPPER LEVEL RIDGE OFFSHORE WITH NORTHWESTERLY FLOW
BECOMING WESTERLY ON THIS MORNING AS THE RIDGE WEAKENS. AIR MASS
EXTREMELY MOIST AND STABLE WITH LOW LEVEL ONSHORE FLOW THIS MORNING.
WIDESPREAD CEILINGS BELOW 1000 FEET THIS MORNING WITH LOCAL
VISIBILITIES 3-5SM IN LIGHT RAIN OR FOG. STRONG COLD FRONT OFFSHORE
APPROACHING THE COAST LATER THIS AFTERNOON. AS THE FRONT APPROACHES
THE LOW LEVEL GRADIENTS WILL BECOME SOUTHEASTERLY. THIS WILL HELP
SCOUR OUT THE LOW LEVEL MOISTURE WITH CEILINGS RISING UP TO 3000 TO
4000 FEET. CONFIDENCE ON THE TIMING OF THIS TRANSITION IS NOT HIGH.
WITH THE FRONT JUST MOVING INSIDE OF 140W AT 10Z WILL HOLD OFF ON
THIS TRANSITION UNTIL MID TO LATE AFTERNOON. COLD FRONT REACHING THE
COAST THIS EVENING...KSEA AROUND 09Z. STRONG SURFACE WINDS AHEAD OF
THE FRONT NORTH OF KBFI WITH SE WINDS 20-30 KNOTS COMMON. WINDS WILL
EASE BEHIND THE FRONT IN THE NORTHERN SECTIONS.
KSEA...CEILINGS BELOW 1000 FEET THROUGH THIS MORNING. CEILINGS WILL
TRANSITION FROM BELOW 1000 FEET TO 3000-4000 FEET WITHIN A COUPLE OF
HOURS DURING THE AFTERNOON. SOUTHERLY WINDS 8 TO 12 KNOTS...PICKING
UP TO 15-20 KNOTS EARLY SATURDAY MORNING. FELTON
&&
.MARINE...A STRONG COLD FRONT WILL MOVE INTO THE OFFSHORE WATERS
TODAY REACHING THE COASTAL WATERS TONIGHT. THE FRONT WILL MOVE
INLAND AFTER MIDNIGHT. GALE FORCE WINDS WILL DEVELOP OVER THE
COASTAL WATERS LATE THIS MORNING INTO THE AFTERNOON HOURS AND
CONTINUE UNTIL THE FRONT PASSES THIS EVENING. GALE FORCE WINDS WILL
ALSO DEVELOP IN ADMIRALTY INLET...THE EAST ENTRANCE TO THE STRAIT
AND FROM CAMANO ISLAND TO PINT ROBERTS THIS EVENING AS THE COLD
FRONT APPROACHES. THE GALE FORCE WINDS WILL EASE AFTER THE FRONT
PASSES IN THE EARLY MORNING HOURS SATURDAY. HIGH PRESSURE WILL BUILD
IN FROM THE SW SAT BEHIND THE FRONT. THE HIGH WILL REMAIN OVER
WESTERN WASHINGTON SAT NIGHT AND SUN THEN SHIFT EAST SUN NIGHT AS A
COLD FRONT MOVES INTO VANCOUVER ISLAND. THE COLD FRONT WILL WEAKEN
AND DROP DOWN OVER THE WATERS ON MON WITH JUST SMALL CRAFT ADVISORY
WINDS AT BEST EXPECTED AT THIS TIME. FELTON
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WIND ADVISORY LOWLAND AREAS NORTH OF SEATTLE AND ALONG THE
STRAIT OF JUAN DE FUCA FROM 5 PM TODAY THROUGH 2 AM SATURDAY.
PZ...GALE WARNING COAST...ENTRANCES TO THE STRAIT...ADMIRALTY
INLET AND CAMANO ISLAND TO POINT ROBERTS.
.SMALL CRAFT ADVISORY PUGET SOUND AND HOOD CANAL TONIGHT.
WWW.WEATHER.GOV/SEATTLE
FOR AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION...PLEASE SEE
WWW.WEATHER.GOV/SEATTLE/GAFD/LATESTWEBAFD.HTML.The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 2:55 AM PDT | Wind Advisory | SEW | San Juan | 23 hr |
| Oct 30, 3:06 AM PDT | Small Craft Advisory | SEW | 39 hr | |
| Oct 30, 10:44 AM PDT | River Flood Warning | SEW | Pierce | 17 hr |
Nearby
High Wind Warnings in Washington, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.